# SDR DALA2015110206639

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 67,222 hours, 50,032 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING AT SEAT 26D IN THE CABIN WAS INOPERATIVE DUE TO A BROKEN WIRE.  MAINTENANCE FOUND A LOOSE WIRE IN THE CONNECTOR, RE-INSTALLED THE WIRE INTO THE CONNECTOR, AND THE SYSTEM RETURNED TO NORMAL OPERATION.
